# SDR ABXA9900534

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 56440132064
- Condition: Corroded
- Location: Bs 1690
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER CORRODED AT LONGERON 28 RIGHT BETWEEN STATION 1690 AND 1710.  REPAIRED IAW DC8 SRM 53-2-0.
